Wrapped coronary arteries: a rare manifestation of retroperitoneal fibrosis


YALÇIN M. U. , GÜRSES K. M. , KOÇYİĞİT D. , YORGUN H. , AYTEMİR K.

INTERNATIONAL JOURNAL OF RHEUMATIC DISEASES, vol.18, no.8, pp.913-916, 2015 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 18 Issue: 8
  • Publication Date: 2015
  • Doi Number: 10.1111/1756-185x.12715
  • Title of Journal : INTERNATIONAL JOURNAL OF RHEUMATIC DISEASES
  • Page Numbers: pp.913-916